# SDR DALA2015031602159

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 2760 · Drag Control System
- Part: Idler Link
- Condition: Damaged
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REACTION BOLT, BOLT, BUSHINGS AND CLEVIS TO REACTION LEVER AT RT OUTBD SPOILER ACTUATOR IDLER LINK. REACTION BOLT, BOLT, BUSHING AND CLEVIS TO REACTION LEVER AT RT OUTBD SPOILER ACTUATOR IDLER LINK WERE REPLACED .
